# SDR AALA201604219006

- Difficulty date: April 18, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 69,656 hours, 25,107 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Defective
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  A VERY LOUD SQUEAL FROM THE L1 DOOR WAS REPORTED & THE FLIGHT CREW DECLARED AN EMER & RETURNED.  FOUND THE L1 DOOR PRESS SEAL CUT & LEAKING IN THE UPPER FWD CORNER OF THE DOOR.  REPLACED THE DEFECTIVE PRESS SEAL & ACCOMPLISHED A SATISFACTORY LEAK CHECK IAW AMM 52-09-01.
